Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Develop stomach pain with cramp. Ultrasound showed stone on kidney. Suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5364 Questions
every 2-3 months i develop stomach pain with cramp on lower right side which moves to left side. I eat simple hygienic food. Ultra sound of entire stomach shows a stone on kidney. There is nothing on lower side of stomach
Posted Wed, 28 Aug 2013 in Abdominal Pain
Answered by Dr. Grzegorz Stanko 21 minutes later

Thank you for the query.

Lower right abdominal pain which radiates to the left side can be caused by urinary tract stones, prostate inflammation, inguinal hernia.

As you have a kidney stone, this can be the reason of your pain. Please note that kidney stones like to migrate from kidney to urinary bladder. If such stone starts to migrate, gives back pain and/or lower abdominal pain, frequent urinating, burning while urinating. Blood in the urine can be present. Quite characteristic for stones is suddenly starting pain.

Prostate inflammation can also give such pain. The pain can radiate to the rectum, problems with urinating can be present.

Inguinal hernia usually gives groin pain which gets stronger when coughing or
lifting heavy objects.

I suggest you to increase mineral water intake and start cranberries supplements. If the pain will appear again, you should have urine analysis and abdominal ultrasound in the time when the pain is on.

If prostate inflammation seems probable, please check your PSA level and visit urologist for rectal examination.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor